# SDR ZZDA2010327

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 23 0 'CABIN ALT' RAN AWAY QUICKLY FROM 4000 TO 10000 FT, CONDUCTED EMERGENCY DESCENT.  ASSOCIATED CABIN IN FLOW LOW ALERT.  TROUBLESHOT PER FIM 21-30, TASK CARD 802, 803.  RAN NR 1, NR 2 ENGINES AND PRESSURIZED AIRCRAFT WITH RIGHT PACK, AND LOOKED, LISTENED FOR LEAKS IN AFT ACCESSORY COMPARTMENT AND CHECKED LEFT PACK CONDITIONED AIR CHECK VALVE AND COLD AIR CHECK VALVE.  ALL CHECKS GOOD, NO DEFECTS NOTED.  AIRCRAFT GOOD FOR SERVICE.
